MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 QUICKLINK LOADER; QUICKLINK¿ LOADER

C.R. BARD, INC. (COVINGTON) -1018233 QUICKLINK LOADER; QUICKLINK¿ LOADER
Model Number 70310QCA1
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that it was hard to load the seeds in the quicklink loader.
 
Additional Manufacturer Narrative
The quicklink loader serial number (b)(4) was received and evaluated.During the evaluation, the unit was a little rough but it functioned as intended.The little roughness was due to burrs noted on the cam blade.The burrs were removed and no roughness was observed.Since the problem could not be reproduced, the complaint was deemed unconfirmed.Additionally, the report attached includes a picture of successful test link strand was compressed as an objective evidence.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "never use visibly damaged, bent or broken quicklink¿ delivery system loaders, cartridges or components.This may cause system damage or jamming." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that it was hard to load the seeds in the quicklink loader.

Brand Name
QUICKLINK LOADER
Common Device Name
QUICKLINK¿ LOADER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9700815
Report Number1018233-2020-00975
Device Sequence Number11439066
Product Code IWJ
UDI-Device Identifier00801741079238
UDI-Public(01)00801741079238
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70310QCA1
Device Catalogue Number70310QCA1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1